| Catalog Number |
01.32.3644HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had signs of an infection and the pathogen is unknown.At about 1 month post primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 june 2024: lot 2339234: (b)(4) items manufactured and released on 07-nov-2023.Expiration date: 2028-10-22.No anomalies found related to the problem.To date, 91 items of the same lot have been sold with no similar reported event during the period of review.Additional component involved in the event: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2336699: (b)(4) items manufactured and released on 10-oct-2023.Expiration date: 2028-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.